# SDR AALA202201066745

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 60,027 hours, 34,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT PANEL 131EF DELAMINATED / SPONGY. REPLACED FORWARD CARGO COMPARTMENT FLOOR SECTION 131EF AS PER AMM 53-22-12.
